Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2016, Article ID 4367205, 8 pages
http://dx.doi.org/10.1155/2016/4367205
Research Article

Approximate Conformal Mappings and Elasticity Theory

Kazan Federal University, 18 Kremlyovskaya Str., Kazan 420008, Russia

Received 4 June 2016; Revised 25 July 2016; Accepted 3 August 2016

Academic Editor: Vladislav Kravchenko

Copyright © 2016 Pyotr N. Ivanshin and Elena A. Shirokova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Atallah El-shenawy, and Elena A. Shirokova, “The Approximate Solution of 2D Dirichlet Problem in Doubly Connected Domains,” Advances in Mathematical Physics, vol. 2018, pp. 1–6, 2018. View at Publisher · View at Google Scholar